# SDR DXTA200500906

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 2,148 hours, 1,670 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control System
- Condition: Stuck
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT THE CO-PILOT APPLIED FULL RT RUDDER AND HAD NO RT BRAKE.  THE CAPT APPLIED RT BRAKE WHICH WORKED BUR THE RT BRAKE AND RUDDER PEDAL MADE A LOUD CATCHING NOISE AND STUCK TO THE FLOOR (IN FULL BRAKING MODE).  STOMPED ON THE LT PEDAL TO RELEASE THE RT SIDE.  ITEM IS UNDER INVESTIGATION.
